Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 106450, 13 pages
doi:10.1155/2011/106450
Research Article

Finding Minimum Norm Fixed Point of Nonexpansive Mappings and Applications

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300160, China
2Department of Information Management, Cheng Shiu University, Kaohsiung 833, Taiwan

Received 25 December 2010; Revised 5 March 2011; Accepted 14 March 2011

Academic Editor: Piermarco Cannarsa

Copyright © 2011 Xue Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We construct two new methods for finding the minimum norm fixed point of nonexpansive mappings in Hilbert spaces. Some applications are also included.